Katedra Algebry i Geometrii : Publications

  1. S. Breaz, T. Brzeziński
    The Baer-Kaplansky theorem for all abelian groups and modules
    Bull. Math. Sci. (2021), (on-line first).
  2. T. Brzeziński, W. Szymański
    An algebraic framework for noncommutative bundles with homogeneous fibres
    Algebra and Number Theory 15 (2021), no. 1, 217-240.
    DOI:  10.2140/ant.2021.15.217
  3. I. Malinowska
    Influence of complemented subgroups on the structure of finite groups
    Int. J. Group Theory 10 (2021), no. 2, 65-74.
    DOI:  10.22108/ijgt.2019.119105.1570
  4. K. Petelczyc
    Correction to: Configurational axioms derived from Möbius configurations
    Acta Math. Hungar. 163 (2021), no. 1, 334.
    DOI:  10.1007/s10474-020-01127-1
  5. K. Petelczyc, K. Prażmowski
    Multiplied configurations induced by quasi difference sets
    Bull. Iranian Math. Soc. 47 (2021), no. 1, 111-133, (Published: 21 March 2020).
    DOI:  10.1007/s41980-020-00370-0
  6. K. Petelczyc, K. Prażmowski, M. Żynel
    Geometry of the parallelism in polar spine spaces and their line reducts
    Ars Math. Contemp. (2021), (on-line first).
    DOI:  10.26493/1855-3974.2201.b65
  7. M. Prażmowska, K. Prażmowski
    Configurations representing a skew perspective; a classification of (15_4 20_3)-configurations reflecting abstract properties of a perspective between tetrahedrons
    Bull. Inst. Combin. Appl. 91 (2021), 41-79.
  8. B. Rybołowicz, T. Brzeziński, S. Mereta
    From pre-trusses to skew braces
    Publ. Mat. (2021), (to appear, https://arxiv.org/abs/2007.05761).
Remarks related to the above bibliographic data should be directed to: libmaster@math.uwb.edu.pl